Advertisement

Hierarchies of number-theoretic functions. I

  • M. H. Löb
  • S. S. Wainer
Article

Keywords

Mathematical Logic 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Ackermann: Zum Hilbertschen Aufbau der reellen Zahlen. Math. Annalen99 (1928), pp. 118–133.Google Scholar
  2. [2]
    A. Church and S. C. Kleene: Formal Definitions in the Theory of Ordinal Numbers. Fund. Methematicae28(1936), pp. 11–21.Google Scholar
  3. [3]
    J. P. Cleave and H. E. Rose: ℰn-Arithmetic. Sets, Models and Recursion Theory, N. Holland (1967), pp. 297–308.Google Scholar
  4. [4]
    K. Gödel: Consistency-Proof for the Generalized Continuum-Hypothesis. Proc. Nat. Acad. Sci. USA.25 (1939), pp. 220–224.Google Scholar
  5. [5]
    A. Grzegorczyk: Some Classes of Recursive Functions. Rozprawy Matematyczne No.4, Warsaw (1953).Google Scholar
  6. [6]
    S. C. Kleene: Introduction to Metamathematics. Van Nostrand (1952).Google Scholar
  7. [7]
    G. Kreisel: On the Interpretation of Non-Finitist Proofs. J. Symbolic Logic17 (1952), pp. 43–58.Google Scholar
  8. [8]
    G. H. Müller: Charakterisierung einer Klasse von rekursiven Funktionen. Kolloquium „Grundlagen der Math. .... “ Tihany (1962).Google Scholar
  9. [9]
    R. Péter: Recursive Functions. Academic Press (1967).Google Scholar
  10. [10]
    R. Péter: Rekursivität und Konstruktivität, Constructivity in Mathematics, ed. A. Heyting, Amsterdam (1959), pp. 226–233.Google Scholar
  11. [11]
    R. W. Ritchie: Classes of Recursive Functions based on Ackermann's Function. Pacific Journal of Math.15, (iii) (1965), pp. 1027–1044.Google Scholar
  12. [12]
    J. W. Robbin: Ph. D. Dissertation, Princeton University (1965).Google Scholar
  13. [13]
    S. Feferman: Classifications of Recursive Functions by means of Hierarchies. Trans. Amer. Math. Soc.104 (1962), pp. 101–122.Google Scholar

Copyright information

© Verlag W. Kohlhammer 1970

Authors and Affiliations

  • M. H. Löb
  • S. S. Wainer

There are no affiliations available

Personalised recommendations